Panadol Forte Suspension for Children , 6 – 12 years for Fever relief, 90 ml

Rs.76.34

Bank Cards
Panadol Forte Suspension for Children , 6 – 12 years for Fever relief, 90 ml is composed of
Paracetamol
Belongs to the category
Fever/Pain
What is Panadol Forte Suspension: It is available in pineapple flavor and provides effective relief from fever and pain in children between the ages of 6 and 12 years. It contains 250 mg paracetamol / 5 ml

How does it work: Nothing works faster than paracetamol, the active ingredient in Children’s Panadol to relieve pain and fever****

Paracetamol (the active ingredient) starts to relieve fever within 15 minutes

How will Panadol Forte Suspension benefit you: It is used for the treating the following conditions in children

  • All types of Fever
  • Fever Associated with Immunization/vaccination
  • Mild to moderate pain associated with 
        - Toothache
        - Headache
        - Sore throat

     - Muscle Ache /Sprain
     - Common childhood ear infections

Why choose Panadol Forte Suspension: Paracetamol has been trusted for children's pain and fever for over 60 yrs.

Paracetamol (the active ingredient in Children’s Panadol) starts to relieve fever within 15 minutes.

Panadol Forte Suspension is Tough* on [fever/pain], gentle on your baby.^

*Tough: “Tough on pain” is supported by efficacy in pain states such as migraine pain.  “Tough on fever” is supported by efficacy in high fever.  High temperature=fever
†gentle refer to gentle on tiny tummies.

^When used as directed/always read the label before use.

Recommended dosage/How to use :

For oral administration only. Refer to the dosage specified below

Weight (kgs)

Age (Years)

Dosage (ml)

20 - 23

6 - 7

6

23 - 25

7 - 8

6.5

25 -28

8 - 9

7.5

28 - 32

9 - 10

8

32 - 36

10 - 11

9.5

36 - 41

11-12

10.5



Minimum dosing interval: 4 hours

Warning:

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  • Do not use if seal of bottle is damaged.
  • Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
  • Keep out of sight and reach of children.

Usage Instructions:

Do not take more than the recommended dose.

If you believe you have experienced an unexpected side effect or adverse event when using our product or are aware of an adverse event linked with use of our product, please contact us at 111-GSK-PAK (111- 475-725) or pk_pharmasafety@gsk.com.

 

**** Claim supported when paracetamol is dosed at 15 mg/kg


    You recently viewed

    Clear recently viewed